[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Rhinocort

I have been taking Cortisteroids (hydrocorisone, florinef) for 25 years due
to adrenal insufficiency. I increase my dose sometimes (dental visits,

 I believe that the increased steroids DO effect my bgs, though to be
scientific one would also have to consider othe factors.

I have Bell's palsy right now (anyone else out there?) Bgs have been
through the roof. I have also increased my steroids but have done "steroid
therapy" specifically on the Bell's.

 All that said, I wouldn't "think" that the amount of "steroids" in a
topical cream would be significant..... I would appreciate more discussion
on this.

great group!

bob alexander

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml